# SDR SWIA200819734

- Difficulty date: May 27, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 25,602 hours, 37,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ROW 6 EMERGENCY LIGHTS ARE INOP.  (FLT 5785)  REPLACED EMERGENCY LIGHT BATTERY.  OPS CHECK GOOD.
